On Continuous Approximations and Right-Sided Solutions of Differential Equations with Piecewise Continuous Right-Hand Sides
Differencialʹnye uravneniâ, Tome 41 (2005) no. 5, pp. 647-655
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_5_a6,
author = {I. A. Finogenko},
title = {On {Continuous} {Approximations} and {Right-Sided} {Solutions} of {Differential} {Equations} with {Piecewise} {Continuous} {Right-Hand} {Sides}},
journal = {Differencialʹnye uravneni\^a},
pages = {647--655},
year = {2005},
volume = {41},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_5_a6/}
}
TY - JOUR AU - I. A. Finogenko TI - On Continuous Approximations and Right-Sided Solutions of Differential Equations with Piecewise Continuous Right-Hand Sides JO - Differencialʹnye uravneniâ PY - 2005 SP - 647 EP - 655 VL - 41 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_5_a6/ LA - ru ID - DE_2005_41_5_a6 ER -
%0 Journal Article %A I. A. Finogenko %T On Continuous Approximations and Right-Sided Solutions of Differential Equations with Piecewise Continuous Right-Hand Sides %J Differencialʹnye uravneniâ %D 2005 %P 647-655 %V 41 %N 5 %U http://geodesic.mathdoc.fr/item/DE_2005_41_5_a6/ %G ru %F DE_2005_41_5_a6
I. A. Finogenko. On Continuous Approximations and Right-Sided Solutions of Differential Equations with Piecewise Continuous Right-Hand Sides. Differencialʹnye uravneniâ, Tome 41 (2005) no. 5, pp. 647-655. http://geodesic.mathdoc.fr/item/DE_2005_41_5_a6/